# SDR ASAA1149802

- Difficulty date: May 8, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654659244
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CENTER FLOOR SUPPORT AT RBL 14 HAS LIGHT CORROSION AROUND FASTENER HOLES BS 807 TO BS 947.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW B737 400 SRM 53 60 53.  REMOVED TRACK SECTION AND REPAIRED IAW ASA EA 400 53EA 05515.
